Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2856
Título: Integration of positive constructible functions against Euler characteristic and dimension
Autor: Edmundo, Mário Jorge
Cluckers, R.
Palavras-chave: O-minimal structures
Euler integration
Data: Fev-2007
Editora: Elsevier B.V.
Citação: Edmundo, Mário Jorge; Cluckers, R. - Integration of positive constructible functions against Euler characteristic and dimension. "Journal of Pure and Applied Algebra" [Em linha]. ISSN 0022-4049. Vol. 208, Nº 2 (2007), p. 1-10
Resumo: Following recent work of R. Cluckers and F. Loeser [Fonctions constructible et intégration motivic I, C. R. Math. Acad. Sci. Paris 339 (2004) 411–416] on motivic integration, we develop a direct image formalism for positive constructible functions in the globally subanalytic context. This formalism is generalized to arbitrary first-order logic models and is illustrated by several examples on the p-adics, on the Presburger structure and on o-minimal expansions of groups. Furthermore, within this formalism, we define the Radon transform and prove the corresponding inversion formula.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2856
ISSN: 0022-4049
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S002240490600048X
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ied.pdf185,75 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.